# SDR AALA201902229013

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 60,731 hours, 22,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED R3 DOOR ASSIST BOTTLE PER AMM 52-22-00.
